- -

On large orbits of supersoluble subgroups of linear groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On large orbits of supersoluble subgroups of linear groups

Show simple item record

Files in this item

dc.contributor.author Meng, H. es_ES
dc.contributor.author Ballester-Bolinches, A. es_ES
dc.contributor.author Esteban Romero, Ramón es_ES
dc.date.accessioned 2021-07-27T03:38:06Z
dc.date.available 2021-07-27T03:38:06Z
dc.date.issued 2019-09 es_ES
dc.identifier.issn 0024-6107 es_ES
dc.identifier.uri http://hdl.handle.net/10251/170287
dc.description.sponsorship The research of this paper has been supported by the grant MTM2014-54707-C3-1-P from the Ministerio de Economia y Competitividad, Spain, and FEDER, European Union, by the grant PGC2018-095140-B-I00 from the Ministerio de Ciencia, Innovacion y Universidades and the Agencia Estatal de Investigacion, Spain, and FEDER, European Union, and by the grant PROMETEO/2017/057 from the Generalitat, Valencian Community, Spain. The first author is supported by the predoctoral grant 201606890006 from the China Scholarship Council. The second author is supported by the grant 11401597 from the National Science Foundation of Chin es_ES
dc.language Inglés es_ES
dc.publisher London Mathematical Society es_ES
dc.relation GVA/PROMETEO/2017/057 es_ES
dc.relation AEI/PGC2018-095140-B-I00 es_ES
dc.relation Ministerio de Ciencia e Innovación/MTM2014-54707-C3-1-P es_ES
dc.relation.ispartof Journal of the London Mathematical Society es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Finite group es_ES
dc.subject Soluble group es_ES
dc.subject Linear group es_ES
dc.subject Regular orbit es_ES
dc.subject Group representation es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On large orbits of supersoluble subgroups of linear groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1112/jlms.12266 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Meng, H.; Ballester-Bolinches, A.; Esteban Romero, R. (2019). On large orbits of supersoluble subgroups of linear groups. Journal of the London Mathematical Society. 101(2):490-504. https://doi.org/10.1112/jlms.12266 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1112/jlms.12266 es_ES
dc.description.upvformatpinicio 490 es_ES
dc.description.upvformatpfin 504 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 101 es_ES
dc.description.issue 2 es_ES
dc.relation.pasarela S\414928 es_ES
dc.contributor.funder Generalitat Valenciana es_ES
dc.contributor.funder Agencia Estatal de Investigación es_ES
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES


This item appears in the following Collection(s)

Show simple item record